JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2015, Vol. 50 ›› Issue (10): 40-42.doi: 10.6040/j.issn.1671-9352.0.2014.374

Previous Articles     Next Articles

Note on integral group rings of holomorphs of finite metacyclic 2-groups

LI Zheng-xing, YANG Shu-xian   

  1. College of Mathematics, Qingdao University, Qingdao 266071, Shandong, China
  • Received:2014-08-20 Revised:2015-03-10 Online:2015-10-20 Published:2015-10-21

Abstract: Let G be a finite metacyclic 2-group and let HolG be its holomorph. It is proved that the equality NU(ZHolG)(G)=G·Z(ZHolG) holds in the integral group ring ZHolG.

Key words: metacyclic 2-group, holomorph, integral group ring

CLC Number: 

  • O152.1
[1] SEHGAL S K. Units in integral group rings [M]. New York: Longman Scientific & Technical, 1996.
[2] HERTWECK M. Class-preserving automorphisms of finite groups [J]. J Algebra, 2001, 241 (1):1-26.
[3] HERTWECK M, JESPERS E. Class-preserving automorphisms and the normalizer property for Blackburn groups [J]. J Group Theory, 2009, 12(1):157-169.
[4] LI Yuanlin. The normalizer property of a metabelian group in its integral group ring [J]. J Algebra, 2002, 256(2):343-351.
[5] LI Yuanlin, SEHGAL S K, PARMENTER M M. On the nomalizer property for integral group rings[J]. Comm Algebra, 1999, 27(9):4217-4223.
[6] LI Zhengxing, HAI Jinke. The normalizer property for integral group rings of finite solvable T-groups[J]. J Group Theory, 2012, 15(2):237-243.
[7] LI Zhengxing, HAI Jinke. Coleman automorphisms of holomorphs of finite abelian groups[J]. Acta Mathematica Sinica, 2014, 30(9):1549-1554.
[8] LI Zhengxing, HAI Jinke. Coleman automorphisms of standard wreath products of nilpotent groups by groups with prescribed Sylow 2-subgroups [J]. Journal of Algebra and its Applications, 2014, 13(5):1350156.1-1350156.9.
[9] KURZWEIL H, STELLMACHER B. The theory of finite groups: an introduction [M]. New York: Springer-Verlag, 2003.
[10] MAZUROV D. Finite groups with metacyclic Sylow 2-subgroups [J]. Sibirskii Matematicheskii Zhurnal, 1967, 8:966-982.
[11] COLEMAN D B. On the modular group ring of a p-group [J]. Proc Amer Math Soc, 1964, 15:511-514.
[1] LI Ting-ting, LAO Hui-xue. On the mean value of a hybrid arithmetic function [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(8): 70-74.
[2] GUO Ji-dong1, HAI Jin-ke2*. A note on class-preserving automorphisms#br# [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2014, 49(06): 46-49.
[3] HAI Jin-ke, LI Zheng-xing, DU Gui-qing. A note on class-preserving automorphisms of finite groups [J]. J4, 2010, 45(12): 28-30.
Full text



No Suggested Reading articles found!